Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/79644


Title: An extension of Fleck-type Möbius function and inversion
Authors: Chou, Wun-Seng
周文賢
Contributors: 應用數學系
Date: 2015
Issue Date: 2015-12-10 18:09:28 (UTC+8)
Abstract: A constructive generalization of Fleck-type Möbius function and inversion via convolution polynomials is presented here. Also provided are certain related propositions and some particular examples including a few classical results as consequences.
Relation: International Journal of Number Theory , Volume 11, Issue 06, September 2015
Data Type: article
DOI 連結: http://dx.doi.org/10.1142/S1793042115500785
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML518View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing